Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert Goldblatt
Title: Orthogonality and spacetime geometry
Additional book information: Universitext, Springer-Verlag, New York, Berlin, Heidelberg, 1987, viii + 189 pp., $26.00. ISBN 0-387-96519-x.

References [Enhancements On Off] (What's this?)

  • 1. A. D. Alexandrov, Mappings of space with families of cones and space-time transformations, Ann. Mat. Pura Appl. 53 (1975), 229-257. MR 378695
  • 2. A. K. Guts, Axiomatic relativity theory, Russian Math. Surveys 37 (1982), 41-89. MR 650758

Review Information:

Reviewer: A. D. Taimanov
Reviewer: Alexander K. Guts
Journal: Bull. Amer. Math. Soc. 21 (1989), 199-200
DOI: https://doi.org/10.1090/S0273-0979-1989-15820-5
American Mathematical Society